Alert archive / Florida / Small Craft Advisories in 2009

Small Craft Advisory 4, NWS Key West, FL

January 30, 2009

NWS Key West, FL issued this small craft advisory at Jan 30, 2009, 4:01 AM EST. It took effect at Jan 30, 2009, 12:00 PM EST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jan 30, 2009, 4:01 AM EST (09:01 UTC)
In effect from
Jan 30, 2009, 12:00 PM EST
Expired
Jan 31, 2009, 7:00 AM EST
In force
19 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

693 
WHUS72 KKEY 300901
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
401 AM EST FRI JAN 30 2009

GMZ031>033-052>054-072>075-301630-
/O.NEW.KKEY.SC.Y.0004.090130T1700Z-090131T2100Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
401 AM EST FRI JAN 30 2009

...SMALL CRAFT ADVISORY IN EFFECT...
SATURDAY...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE COASTAL WATERS OF FLORIDA BAY...THE GULF OF
MEXICO...AND THE ATLANTIC WATERS.

WINDS WILL INCREASE AND SEAS WILL BUILD BEHIND A COLD FRONT THAT WILL
PUSH THROUGH THE KEYS AND SURROUNDING WATERS BY THIS AFTERNOON. THE
SMALL CRAFT ADVISORY WILL CONTINUE TONIGHT...AND THROUGH MUCH OF
SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
495 
WHUS72 KKEY 301514
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1014 AM EST FRI JAN 30 2009

GMZ031>033-052>054-072>075-302130-
/O.CON.KKEY.SC.Y.0004.090130T1700Z-090131T2100Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1014 AM EST FRI JAN 30 2009

...SMALL CRAFT ADVISORY IN EFFECT FOR INCREASING WINDS AND SEAS...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.
&&

$$

KASPER
542 
WHUS72 KKEY 302058
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
358 PM EST FRI JAN 30 2009

GMZ031>033-052>054-072>075-310500-
/O.CON.KKEY.SC.Y.0004.000000T0000Z-090131T2100Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
358 PM EST FRI JAN 30 2009

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS. 

&&

$$

BWC
446 
WHUS72 KKEY 310320
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1020 PM EST FRI JAN 30 2009

GMZ031>033-052>054-072>075-311130-
/O.CON.KKEY.SC.Y.0004.000000T0000Z-090131T2100Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1020 PM EST FRI JAN 30 2009

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO DUE TO NORTH WINDS OF
20 TO 25 KNOTS WITH HIGHER GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

APA
247 
WHUS72 KKEY 310901
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
401 AM EST SAT JAN 31 2009

GMZ031>033-052>054-072>075-311600-
/O.CON.KKEY.SC.Y.0004.000000T0000Z-090131T2100Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
401 AM EST SAT JAN 31 2009

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO DUE TO NORTH WINDS OF
NEAR 25 KNOTS WITH HIGHER GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
058 
WHUS72 KKEY 311158
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
658 AM EST SAT JAN 31 2009

GMZ031>033-052>054-072>075-312000-
/O.EXT.KKEY.SC.Y.0004.000000T0000Z-090131T1200Z/
/O.NEW.KKEY.GL.W.0001.090131T1200Z-090131T1800Z/
/O.NEW.KKEY.SC.Y.0005.090131T1800Z-090131T2100Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
658 AM EST SAT JAN 31 2009

...GALE WARNING IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A GALE
WARNING FOR THE COASTAL WATERS OF THE ATLANTIC...FLORIDA BAY...AND
GULF OF MEXICO DUE TO NORTH WINDS OF 25 TO 30 KNOTS WITH FREQUENT
GUSTS AROUND 35 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47
KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 30, 3:55 AM EST, 6 minutes earlier.

Area forecast discussion, Jan 30, 3:55 AM EST, 6 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
355 AM EST FRI JAN 30 2009

.DISCUSSION...
THE SURFACE AXIS OF HIGHER PRESSURE HAS SETTLED SOUTH OF THE KEYS.
KBYX WIND PROFILE...CUDJOE PROFILER...AND THE LATE EVENING LOCAL
SOUNDING INDICATES A DEEP...ALBEIT LIGHT...SOUTH TO SOUTHWEST WIND
EXTENDING THROUGH AROUND 10 KFT. KBYX RADAR SHOWS NO PRECIPITATION
ECHOES NEARBY...AND ONLY ISOLATED RETURNS WELL TO THE NORTHWEST IN
THE GULF OF MEXICO...IN CLOSE PROXIMITY OF THE LEADING EDGE OF THE
COLD FRONT. EARLY MORNING IR SATELLITE IMAGES INDICATE ONLY SMALL
CUMULUS PATCHES DRIFTING THROUGH THE STRAITS...AND EVEN FEWER
POCKETS ALONG THE REEF. TEMPERATURES ARE IN THE UPPER 60S TO AROUND
70 ALONG THE ISLAND CHAIN...WITH DEWPOINTS RANGING FROM THE LOWER
60S CLOSE TO THE MAINLAND TO THE UPPER 60S IN THE LOWER KEYS.

.FORECAST...
LITTLE CHANGE IN FORECAST REASONING FROM THE LAST FEW ISSUANCES.
WILL NEED TO INSERT PATCHY FOG FOR EARLY THIS MORNING THANKS TO THE
LIGHT PROFILE...MOSTLY CLEAR SKIES...AND HIGH SURFACE DEWPOINTS.
WILL HAVE TO KEEP AN EYE ON THIS FOR THE NEXT FEW HOURS...IN THE
RARE CHANCE VISIBILITIES PLUMMET IN SOME OF THE LARGER LOWER KEYS.
OTHERWISE...A DIGGING TROUGH IN THE SOUTHEAST PORTION OF THE COUNTRY
WILL BEGIN TO ACCELERATE THE COLD FRONT THAT IS CURRENTLY STRETCHED
ACROSS THE CENTRAL SECTION OF THE FLORIDA PENINSULA SOUTHWARD TODAY.
ALL SHORT RANGE GUIDANCE IS IN CLOSE TEMPORAL AGREEMENT IN REGARDS
TO THE DIRECTIONAL SHIFT AND STEADY INCREASE IN WIND SPEEDS THROUGH
LATE THIS MORNING AND AFTERNOON. THE BEST MID LEVEL ENERGY REMAINS
SHUNTED NORTH AND NORTHEAST OF OUR LATITUDE AS THE FRONT PASSES
THROUGH EARLY THIS AFTERNOON. WE WILL SEE CLOUDS INCREASE AHEAD OF
THE FRONT THIS MORNING...BUT RAIN CHANCES WILL REMAIN IN THE LOWER
RANGE OF CHANCE TODAY. TEMPERATURES IN THE LOWER TO MIDDLE 70S ALONG
THE ISLAND CHAIN THROUGH THE MORNING WILL BEGIN TO DROP THROUGH THE
AFTERNOON WITH THE ONSET OF BREEZY NORTHERN CONDITIONS. WINDY
CONDITIONS WILL PERSIST TONIGHT DRAGGING QUITE COOL TEMPERATURES
INTO ALL OF THE KEYS. THICKNESSES AND TEMPERATURES ALOFT SUGGEST
UNDERCUTTING MOS GUIDANCE TEMPERATURES BY A FEW DEGREES FOR
TONIGHT...SO WILL MAINTAIN A 50 TO 55 DEGREE RANGE ALONG THE ISLAND
CHAIN. SATURDAY WILL BE COOL AS WELL WITH TEMPERATURES STRUGGLING TO
GET MUCH HIGHER THAN THE LOWER 60S THANKS TO A STEADY AND BREEZY
NORTH TO NORTHEAST WINDS. WILL MAKE THAT MINOR WORDING ADJUSTMENT
FOR THAT PERIOD ON THIS FORECAST.

THE MID TO UPPER LEVEL TROUGH PULLS WELL EAST OF THE COAST BY EARLY
SUNDAY...ALLOWING THE TRAILING SURFACE HIGH PRESSURE TO EXPAND
EASTWARD...AND BECOME CENTERED IN THE WESTERN ATLANTIC BY LATE
SUNDAY AND EARLY MONDAY. ANOTHER STRONG DIGGING TROUGH WILL BRING
ANOTHER COLD FRONT THROUGH SOUTH FLORIDA AND THE KEYS BY EARLY
TUESDAY MORNING. LONG RANGE GUIDANCE NUMBERS SUGGEST EVEN LOWER
OVERNIGHT TEMPERATURES BY A COUPLE OF DEGREES FOR BOTH TUESDAY NIGHT
AND WEDNESDAY NIGHT WHEN COMPARED TO THE EXPECTED CONDITIONS
TONIGHT. WILL NOT MAKE ANY ADJUSTMENTS TO EITHER THOSE GRIDDED
TEMPERATURES OR THE SMALL CHANCE OF SHOWERS FROM MONDAY THROUGH
EARLY TUESDAY MORNING ON THIS FORECAST.

.MARINE...
STRENGTHENING NORTHWESTERLY WINDS DO NOT BEGIN UNTIL ROUGHLY THE
MIDDLE OF THE DAY...BUT SMALL CRAFT ADVISORY CONDITIONS WILL
ENCOMPASS ALL OF THE SERVICE AREA BY LATE TODAY. SO THE ADVISORY HAS
BEEN INCLUDED IN THIS UPCOMING FORECAST. THE ADVISORY WILL CONTINUE
THROUGH TONIGHT AND SATURDAY AS WINDS VEER MORE TOWARDS THE
NORTHEAST. THERE IS A GOOD CHANCE THAT A SMALL CRAFT FOR HAZARDOUS
SEAS WILL CONTINUE INTO SUNDAY ACROSS THE STRAITS. MORE MODERATE
CONDITIONS WILL CONTINUE THROUGH MONDAY AHEAD OF ANOTHER
FRONT...WHICH IS EXPECTED TO MOVE THROUGH EARLY TUESDAY AND LIKELY
BRING AT LEAST CAUTIONARY CONDITIONS FOR SMALL CRAFT...POSSIBLY
ANOTHER ADVISORY.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH THE REMAINDER OF THE MORNING.
LIGHT WINDS WILL RESULT IN HAZY VFR CONDITIONS AROUND SUNRISE AND
PATCHY GROUND FOG IN SHELTERED AREAS. A COLD FRONT WILL MOVE ACROSS
THE KEYS THIS AFTERNOON...RESULTING IN OVERCAST MOSTLY VFR
CONDITIONS AND STRONG NORTHWEST TO NORTH CROSSWINDS AT THE ISLAND
TERMINALS. A PERIOD OF MVFR CEILINGS ARE POSSIBLE FOR A FEW HOURS
AFTER FRONTAL PASSAGE AS COLD AIR STRATOCU STREAMS ACROSS THE KEYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  74  56  63  57 / 30 -  0 -
MARATHON  74  54  63  56 / 30 -  0 -

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY BEGINNING NOON TODAY FOR
GMZ031>033-GMZ>054-     GMZ072>075.

&&

PUBLIC/MARINE.........04
AVIATION/NOWCASTS.....11
DATA COLLECTION.......ROSS

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Jan 29, 5:58 AM EST, 22 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
558 AM EST THU JAN 29 2009

FLZ076>078-GMZ031>033-052>054-072>075-301100-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
558 AM EST THU JAN 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD FRONT IS EXPECTED TO PASS THROUGH THE KEYS ON FRIDAY...
WITH FRESH TO STRONG NORTHERLY WINDS DEVELOPING BEHIND THE FRONT
LATER FRIDAY AND CONTINUING THROUGH SATURDAY. SMALL CRAFT ADVISORIES
WILL PROBABLY BE NEEDED FROM FRIDAY AFTERNOON THROUGH SATURDAY.
SMALL CRAFT ADVISORIES OR CAUTIONARY HEADLINES MAY BE NEEDED SATURDAY
NIGHT...AND SMALL CRAFT MAY NEED TO CONTINUE TO EXERCISE CAUTION ON
THE FLORIDA STRAITS ON SUNDAY.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Small Craft Advisories in Florida, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.